# SDR ABXA020162

- Difficulty date: July 2, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 55,918 hours, 60,021 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 29114065
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT UPPER AFT CORNER OF MAIN ENTRY DOOR CUTOUT. LOCATED AT UPPER AFT DOOR STOP. REPAIRED CRACKED FUSELAGE SKIN AT UPPER AFT CORNER OF MAIN ENTRY DOOR CUTOUT IAW DC-9 REWORK DWG SR0953252-7001.
